Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes itchy burning feet and thighs with red marks?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4125 Questions
My aunt just called and is having itchy burning feet, with red marks and they are also on her thighs?
Posted Sun, 5 Jan 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 2 hours later
Brief Answer: Kindly provide details Detailed Answer: Hello, Welcome and thanks for posting your query to healthcare magic. I can understand the concern for your aunt's skin rash with itching over legs and thighs. There can be multiple of possibilities of rash. The history provided is too brief to reach to any conclusive point. I request you to please kindly elaborate your query in detail so that I can help you best regarding the health issues. Kindly elaborate the problem in terms of - - Since how long itching and rash are present. - Is the itching and rash occurred simultaneously or one after the other ( the rash preceded the itching or vice versa) -Is the itching present continuously since its occurrence or has increase or decrease episodes. - Is the itching -mild/moderate or severe. - Any kind of eruptions or any bumps she felt along with the rash. If yes then can you send a picture of that area so that I can analyze it better. For that you have a feature to upload images by yourself at the right side of the query page. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia. Hope to hear soon from your side to help and guide you best for your aunt's condition. With good health wishes, Dr Sanjay Kumar Kanodia MD- Dermatology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor